A Mathematical Morphology Approach to Cell Shape Analysis

Abstract : This contribution aims to apply mathematical morphology operators to quantify the shape of round-objects which present irregularities from an ideal circular pattern. More specifically we illustrate, on the one hand, the application of morphological granulometries for size/shape multi-scale description and on the other hand, the radial/angular decompo- sitions using skeletons in polar-logarithmic representation. We discuss also the aspects related to the properties of invariance of these tools, which is important to describe cell shapes acquired under different magnifications, orientations, etc.
Type de document :
Chapitre d'ouvrage
Luis L. Bonilla, Miguel Moscoso, Gloria Platero, and Jose M. Vega. Progress in Industrial Mathematics at ECMI 2006, part II, Springer, pp.543-547, 2008, Mathematics in Industry, Volume 12, 978-3-540-71991-5. <10.1007/978-3-540-71992-2_87>
Liste complète des métadonnées


https://hal-mines-paristech.archives-ouvertes.fr/hal-00833838
Contributeur : Doriane Ibarra <>
Soumis le : jeudi 13 juin 2013 - 15:48:55
Dernière modification le : mardi 12 septembre 2017 - 11:41:16
Document(s) archivé(s) le : samedi 14 septembre 2013 - 04:14:31

Fichier

Angulo_ECMI06.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Jesus Angulo. A Mathematical Morphology Approach to Cell Shape Analysis. Luis L. Bonilla, Miguel Moscoso, Gloria Platero, and Jose M. Vega. Progress in Industrial Mathematics at ECMI 2006, part II, Springer, pp.543-547, 2008, Mathematics in Industry, Volume 12, 978-3-540-71991-5. <10.1007/978-3-540-71992-2_87>. <hal-00833838>

Partager

Métriques

Consultations de
la notice

149

Téléchargements du document

466